# SDR QV1Y2023062224283

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Aircraft: N7777Q
- Make and model: Boeing 737-7BC
- Aircraft serial: 33036
- Aircraft time: 3,110 hours, 2,049 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT IS SUBMITTED ON BEHALF OF JET AVIATION AG BASEL - FAA APPROVAL NUMBER QV1Y440K.  DURING THE CURRENT MAINTENANCE INPUT AT JET AVIATION BASEL, REF. PROJECT BN77Q004, THE FOLLOWING FINDINGS WERE RAISED:   WORK ORDER 4020: FLIGHT CREW OXYGEN PRESSURE FOUND LOW. THE FOLLOWING COMPONENTS WERE DEFECTIVE: OXY MASK STOWAGE BOXES ASSY P/N MXP 147-5 S/NS 20799 (F/O) AND SE13414 (CPT).   WORK ORDERS 4025/4027: CEILING LATCHES FWD HALLWAY CEILING PANEL NO. P9004 AND BEDROOM CEILING PANEL NO. P9027 FOUND BROKEN.  WORK ORDER 4023: PASSENGERS OXYGEN BOTTLES HEAD DISCHARGE FITTING FOUND LEAKING. OXY BOTTLES ASSY P/N B43570-1 S/NS R121-000028, R121-000029, R121-000037 WERE DEFECTIVE.   THE FOLLOWING INTERNAL OCCURRENCE REPORTS WERE RAISED: REF. 24283, 24284, 24285 AND THE OPERATOR WAS INFORMED ACCORDINGLY. THE INTERNAL INVESTIGATION CONCLUDED THAT THE SUBJECT FAILURES ARE EXTERNAL TO JET AVIATION.  THE DEFECT RECTIFICATION WILL BE RECORDED UNDER THE CURRENT JET AVIATION BASEL PROJECT BN77Q004.
